# SDR AALA2018110879010

- Difficulty date: November 5, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 72,327 hours, 27,589 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R237CA
- Condition: Odor
- Part time: 72,469 hours, 30,537 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED STRONG ELECTRICAL ODOR IN THE  GALLEY AFTER TAKEOFF.  THE AIRCRAFT WAS GROUNDED.  DUE TO CHRONIC NATURE SOF EVENTS.  REPLACED APU IAW JC 26L31049005. PERFORMED JC 26L00021002, AND 26L00021004. NO ODORS PRESENT.
